# SDR ASOA201000730

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 28,411 hours, 24,770 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.   PERFORMED EXTENTION AND RETRACTIONS OF NOSE GEAR AND LANDING GEAR.  CYCLED THE GEAR 10 TIMES IAW AMM 32-33-00, AND 32-30-00 OPS CHECK GOOD NO DEFECTS NOTED.
